Reactions 1680, p231 - 2 Dec 2017
Extremities tremor and dizziness: 3 case reports
In a retrospective cohort analysis, 3 patients [ages and sexes
not stated] were described, who developed dizziness or
extremities tremor during treatment with mexiletine [dosages,
routes, duration of treatment to reactions onsets and outcomes
not stated]. The patients, with recurrent ventricular
tachyarrhythmia, were started on daily doses of mexiletine.
One patient developed extremities tremor and one patient
developed dizziness. The patients were continued on the
mexiletine therapy. One patient developed severe dizziness,
after which the mexiletine therapy was stopped.
Author comment: "In four (23.5%) patients, mild
temporary side effects were observed, which did not require
discontinuation of therapy. . . (in one patient extremities
tremor, in one patient dizziness)." "Only in three (17.6%)
patients severe side effects of mexiletine treatment
occurred. . . (in one patient severe dizziness)."
Sobiech M, et al. Efficacy and tolerability of mexiletine treatment in patients with
recurrent ventricular tachyarrhythmias and implantable cardioverter-defibrillator
shocks. Kardiologia Polska 75: 1027-1032, No. 10, 2017. Available from: URL:
http://doi.org/10.5603/KP.2017.0189 - Poland
Reactions 2 Dec 2017 No. 16800114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved